×

Found 3,265 Documents (Results 1–100)

100
MathJax

Chernoff iterations as an averaging method for random affine transformations. (English. Russian original) Zbl 07557368

Comput. Math. Math. Phys. 62, No. 6, 996-1006 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 1030-1041 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Correct solvability of integrodifferential equations in spaces of vector functions holomorphic in an angular domain. (English. Russian original) Zbl 07557346

Dokl. Math. 105, No. 2, 84-88 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 40-44 (2022).
MSC:  45-XX
PDF BibTeX XML Cite
Full Text: DOI

Representation of solutions of a certain integro-differential equation and applications. (English. Russian original) Zbl 07552491

J. Math. Sci., New York 263, No. 5, 675-690 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 78-93 (2019).
MSC:  45J05 45N05
PDF BibTeX XML Cite
Full Text: DOI

Well-posed solvability of integro-differential equations in spaces of vector functions holomorphic in a sector. (English. Russian original) Zbl 07517588

Differ. Equ. 58, No. 2, 227-241 (2022); translation from Differ. Uravn. 58, No. 2, 223-237 (2022).
MSC:  45J05 46E10 30E20
PDF BibTeX XML Cite
Full Text: DOI

Sutured ECH is a natural invariant. (English) Zbl 07492809

Memoirs of the American Mathematical Society 1350. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5054-0/pbk; 978-1-4704-7016-6/ebook). v, 136 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Method of \(Y\)-mappings for study of multiparameter nonlinear eigenvalue problems. (English. Russian original) Zbl 07491041

Comput. Math. Math. Phys. 62, No. 1, 150-156 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 159-165 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Perturbation theory methods in problem of parametric resonance for linear periodic Hamiltonian systems. (Russian. English summary) Zbl 07501564

Ufim. Mat. Zh. 13, No. 3, 178-195 (2021); translation in Ufa Math. J. 13, No. 3, 174-190 (2021).
MSC:  70-XX 34-XX
PDF BibTeX XML Cite
Full Text: DOI MNR

Exponential stability of semigroups generated by Volterra integro-differential equations with singular kernels. (English. Russian original) Zbl 1481.45008

Differ. Equ. 57, No. 10, 1402-1407 (2021); translation from Differ. Uravn. 57, No. 10, 1426-1430 (2021).
MSC:  45J05 45D05 45P05
PDF BibTeX XML Cite
Full Text: DOI

Spectral analysis and solvability of Volterra integro-differential equations. (English. Russian original) Zbl 1476.80006

Dokl. Math. 103, No. 1, 10-13 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 16-20 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Methods for studying the stability of linear periodic systems depending on a small parameter. (English. Russian original) Zbl 1484.34060

J. Math. Sci., New York 258, No. 1, 115-127 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 113-126 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Remark on justification of asymptotics of spectra of cylindrical waveguides with periodic singular perturbations of boundary and coefficients. (English. Russian original) Zbl 1472.35258

J. Math. Sci., New York 257, No. 5, 597-623 (2021); translation from Probl. Mat. Anal. 111, 43-65 (2021).
MSC:  35P20 35B27 35J25
PDF BibTeX XML Cite
Full Text: DOI

Stability of a steady flow of an incompressible Newtonian fluid in an exterior domain. (English) Zbl 1479.76039

Bodnár, Tomáš (ed.) et al., Waves in flows. The 2018 Prague-sum workshop lectures, Prague, Czech Republic, August 27–31, 2018. Cham: Birkhäuser. Adv. Math. Fluid Mech., 239-263 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference